# SDR JJBA20250430069

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,401 hours, 27,812 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LG WOULD NOT GO UP. PERFORMED DVI OF MLG AND NLG. NO VISUAL DEFECTS NOTED. PROCEEDED TO INSPECT NLG AND MLG PROXIMITY SWITCHES. NO DEFECTS NOTED. INSPECT NLG AND MLG HARNESSES. NONE FOUND TO BE LOOSE OR VISUALLY DAMAGE. NO CANNON PLUGS WERE FOUND TO BE LOOSE. REMOVED AND REPLACED NLG PROX SWITCH. PERFORMED GEAR SWINGS. OPS CHECK SAT. GEAR TIMINGS WITHIN LIMITS. PERFORMED INSPECTION OF NOSE STRUT SERVICING. FOUND TO BE WITHIN LIMITS AT 9 1/4, 260 PSI AND 16 DEGREE C. PERFORMED TROUBLESHOOTING AND LG BREAKOUT BOX, FOUND CHANNEL 2 TO BE OFFLINE. REMOVED AND REPLACED LEGU AND LANDING GEAR CONTROL LEVEL. PERFORMED GEAR SWINGS AND CHANNEL 2 CAME BACK ONLINE. STILL SUSPECT MLG WOW PROX SWITCHES TO BE FAULTY. REMOVED AND REPLACED BOTH LH MLG (WOW) PROX SWITCHES AND THE RH MLG SHOCK ABSORBER WOW PROX SWITCH. REMOVED AND REPLACED RH TRAILING EDGE MLG WOW PROX SWITCH. PERFORMED GEAR SWINGS. OPS CHECK AND LEAK CHECK SAT. NO DEFECTS NOTED AT THIS TIME. WHILE PERFORMING GEAR SWINGS, FOUND NLG LEFT DOOR TO BE DELAYED. REMOVED AND REPLACED LEFT DOOR NLG ACTUATOR. PERFORMED NLG DOOR ACTUATOR OPS AND LEAK CHECK. NO DEFECTS FOUND. PERFORMED GEAR SWINGS. OPS CHECK AND LEAK CHECK SAT. NO DEFECTS NOTED AT THIS TIME.
